Research output

  1. 2019
  2. Published

    Gerd Baron 1940-2019

    Drmota, M., Heuberger, C. & Kirschenhofer, P., 2019, In : Internationale mathematische Nachrichten = International mathematical news = Nouvelles mathématiques internationales. 2019, 241, p. 29-37

    Research output: Contribution to journalArticleResearchpeer-review

  3. Published

    The finiteness property for shift radix systems with general parameters

    Weitzer, M. F., Thuswaldner, J. & Pethõ, A., 2019, In : Integers. 2019, 19, #A50

    Research output: Contribution to journalArticleResearchpeer-review

  4. 2017
  5. Published

    Distribution results on polynomials with bounded roots

    Kirschenhofer, P. & Thuswaldner, J., 21 Apr 2017, In : Monatshefte für Mathematik. 185.2018, 4, p. 689-715 27 p.

    Research output: Contribution to journalArticleResearchpeer-review

  6. Published

    Constrained triangulations, volumes of polytopes, and unit equations

    Weitzer, M. F., Tichy, R. & Kerber, M., 2017, Computational Geometry. 46:1-46:15 ed. Vol. 2017. (33rd International Symposium on Computational Geometry).

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  7. 2016
  8. Published

    Laudatio for Professor Dr. Wilfried Imrich on the occasion of his 75th birthday

    Kirschenhofer, P., 2016, In : Ars mathematica contemporanea.

    Research output: Contribution to journalReview articleResearchpeer-review

  9. 2015
  10. Published

    A number theoretic problem on the distribution of polynomials with bounded roots

    Weitzer, M. F. & Kirschenhofer, P., 2015, In : Integers. 2015, 15, #A10

    Research output: Contribution to journalArticleResearchpeer-review

  11. Published

    A numbertheoretic problem on the distribution of polynomials with bounded roots

    Kirschenhofer, P. & Weitzer, M., 2015, In : Integers. 15, 10 p., A10.

    Research output: Contribution to journalArticleResearchpeer-review

  12. Published

    Characterization algorithms for shift radix systems with finiteness property

    Weitzer, M., 2015, In : International journal of number theory. 11, p. 211-232

    Research output: Contribution to journalArticleResearchpeer-review

  13. Published

    On shift radix systems over imaginary quadratic Euclidean domains

    Weitzer, M. F., Pethõ, A. & Varga, P., 2015, In : Acta cybernetica : forum centrale publicationum cyberneticarum Hungaricum. 2015, 22, 2, 485-498

    Research output: Contribution to journalArticleResearchpeer-review

  14. Published

    On the characterization of Pethő's Loudspeaker

    Weitzer, M. F., 2015, In : Publicationes mathematicae. 2015, 87, 1-2

    Research output: Contribution to journalArticleResearchpeer-review

Previous 1 2 3 Next